# SDR SWIA200820470

- Difficulty date: November 7, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 19,500 hours, 26,234 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Part serial: B118
- Condition: Faulty
- Location: Mlg
- Part time: 18,592 hours, 24,949 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5711 - RIGHT MAIN GEAR WOULD NOT RETRACT.  REPLACED RIGHT MAIN GEAR ACTUATOR, P/N 1959-000-07, S/N ON 685, S/N OFF: B118.
